# SDR DL76S954090

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N139DL
- Make and model: Boeing 767332
- Aircraft serial: 25984
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Probe
- Condition: Clogged
- Location: Fwd Fuselage
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT V1 PLUS 3 KNOTS, LOST CAPTS A/S, ALTITUDE, AND HAD L AND REEC WARNING.  RETURNED TO ATL.  FOUND CAPTAIN'S PITOT PROBE PARTIALLY PLUGGED, REPLACED PROBE, OPERATION NORMAL.
